# SDR DALA13036343726

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 35,378 hours, 19,115 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LARGE DENT IN LT HORIZONTAL STABLIZER ROUGHLY 6 X 2 INCHES DEEP.   MX REPAIRED DAMAGE IAW ERA 517221-14.
